# SDR AALA202404118976

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 42,889 hours, 17,924 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLAPS DID NOT EXTEND, NO FLAP MOVEMENT, NO FLAP INDICATION; AIRCRAFT LANDED SAFELY AT AUS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
